# SDR HEEA060983

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6220 · Main Rotor Head
- Part: Stop Assy
- Part number: 704A3363310951
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL STOP ASSEMBLY HAS RUBBER SEPARATION BEYOND LIMITS.
